IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev PN Conf / Next PN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Photonic Network (PN) [schedule] [select]
Chair Takehiro Tsuritani (KDDI Research)
Vice Chair Haruki Ogoshi (Furukawa Electric), Hideaki Furukawa (NICT), Kohei Shiomoto (Tokyo City Univ.)
Secretary Masahiro Nakagawa (NTT), Motoharu Matsuura (Univ. of Electr-Comm.)
Assistant Keijiro Suzuki (AIST), Takahiro Kodama (Kagawa Univ)

Technical Committee on Network Systems (NS) [schedule] [select]
Chair Yoshikatsu Okazaki (NTT)
Vice Chair Akihiro Nakao (Univ. of Tokyo)
Secretary Yosuke tanigawa (Osaka Pref Univ.), Shiro Mizuno (NTT)
Assistant Shinya Kawano (NTT)

Technical Committee on Optical Communication Systems (OCS) [schedule] [select]
Chair Joji Maeda (Tokyo Univ. of Science)
Secretary Takuya Ohara (NTT), Masanori Takahashi (Furukawa Electric)

Conference Date Thu, Jun 20, 2019 10:30 - 17:40
Fri, Jun 21, 2019 09:30 - 16:30
Topics Photonic network system, Optical network operation and administration, Optical network design, Traffic engineering, Signaling, GMPLS, Inter-domain route control, Network monitoring, Optical amplifier and Optical repeater, Optical crossconect (OXC) and Optical add/drop multiplexer (OADM), Optical multiplexing/demultiplexing equipment, Optical signal processing, Optical terminal equipment, Digital signal processing and error correction, Optical communication measurement, Core/metro system, Seafloor transmission system, Optical access system and NG-PON, Ethernet, Optical transport network (OTN), Transmission monitoring and control, Optical transmission system design and tool, Mobile and Mobile-optical cooperation, etc. 
Conference Place MALIOS 188 Conferencd Room 
Address 2-9-1, Moriokaeki-Nishidori, Morioka, Iwate
Transportation Guide https://www.malios.co.jp/access/
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on OCS, PN, NS.

Thu, Jun 20 AM  OCS1
10:30 - 11:50
  10:30-10:35 Opening Address ( 5 min. )
(1)
OCS
10:35-11:00 Sub-Picosecond Optical Switch over Entire C-Band by Using Nonlinear Optical Loop Mirror Ryoya Hirata, Toshihiko Hirooka, Masato Yoshida, Masataka Nakazawa (Tohoku Univ.)
(2)
OCS
11:00-11:25 GAWBS noise characteristics in digital coherent transmission in various optical fibers Naoya Takefushi, Masato Yoshida, Keisuke Kasai, Toshihiko Hirooka, Masataka Nakazawa (Tohoku Univ.)
(3)
OCS
11:25-11:50 Statistical characteristics of modal coupling at multiple connections of weakly coupled 10 mode fibers Gen Kawabata, Koji Igarashi (Osaka Univ.)
  11:50-13:00 Break ( 70 min. )
Thu, Jun 20 PM  OCS2
13:00 - 14:40
(4)
OCS
13:00-13:25 Overestimation of Artificial Neural Network and Volterra Series Transfer Function in PRBS Based Signal Quality Evaluation Kai Ikuta, Yuta Otsuka, Yuta Fukumoto, Moriya Nakamura (Meiji Univ.)
(5)
OCS
13:25-13:50 Reduction of Computational-Complexity of VSTF and ANN for Optical Nonlinearity Compensation Yuta Otsuka, Yuta Fukumoto, Moriya Nakamura (Meiji Univ.)
(6)
OCS
13:50-14:15 A Numerical Study on Receiver Sensitivity Degradation of Stokes Vector Modulation Signals Ryo Suzuki, Kariyawasam Indipalage Amila Sampath, Joji Maeda (TUS)
(7)
OCS
14:15-14:40 Quantum theory of Stokes vector receivers Kazuro Kikuchi (NIAD-QE)
  14:40-14:50 Break ( 10 min. )
Thu, Jun 20 PM  Invited Lecture NS
14:50 - 15:40
(8)
NS
14:50-15:40 [Invited Talk]
System Construction and Performance Evaluation for Network Monitoring
Takeshi Shibata, Koki Nakashiro (Hitachi)
  15:40-15:50 Break ( 10 min. )
Thu, Jun 20 PM  Invited Lecture PN1
15:50 - 16:40
(9)
PN
15:50-16:40 [Invited Talk]
Overview of SINET5
-- Ultra-high-speed academic information network for the Society 5.0 era --
Koji Sasayama (NII)
  16:40-16:50 Break ( 10 min. )
Thu, Jun 20 PM  Invited Lecture PN2
16:50 - 17:40
(10)
PN
16:50-17:40 [Invited Talk]
Automotive optical Ethernet in the age of autonomous driving
-- the latest developments and standardization trend --
Manabu Kagami (NITech), Akari Kawasaki, Tatuya Yamashita (Toyota CRDL)
Fri, Jun 21 AM  PN1
09:30 - 10:45
(11)
PN
09:30-09:55 Extended Algorithm for Construction of Network Model for Tokyo Metropolitan Area Takuji Tachibana (Univ. Fukui), Yusuke Hirota (NICT), Keijiro Suzuki (AIST), Takehiro Tsuritani (KDDI Research), Hiroshi Hasegawa (Nagoya Univ.)
(12)
PN
09:55-10:20 The Evaluation of long distance optical burst-mode transmission quality considering EDFA transient response and transmission penalty Kana Masumoto, Masahiro Nakagawa, Toshiya Matsuda, Hidetoshi Onda, Kazuyuki Matsumura (NTT)
(13)
PN
10:20-10:45 [Invited Lecture]
Power-Over-Fiber Technologies Using Double-Clad Fibers for Remote Antenna Units
Motoharu Matsuura, Akira Yoneyama, Nana Tajima, Daisuke Kamiyama (Univ. of Electro-Commun.)
  10:45-10:55 Break ( 10 min. )
Fri, Jun 21 AM  NS1
10:55 - 12:10
(14)
NS
10:55-11:20 [Encouragement Talk]
Development and Evaluation of IoT/M2M Application Using Real Object Oriented Model
Hiroyuki Suzuki, Akio Koyama (Yamagata Univ)
(15)
NS
11:20-11:45 Datapath Parallelization for Improving the I/O Performance on NFV Nodes Masahiro Asada, Ryota Kawashima (NITech), Hiroki Nakayama, Tsunemasa Hayashi (BOSCO), Hiroshi Matsuo (NITech)
(16)
NS
11:45-12:10 Incentivizing Users for High Quality of Crowdsensing Data Cheng Zhang (Waseda Univ.), Noriaki Kamiyama (Fukuoka Univ.)
  12:10-13:20 Break ( 70 min. )
Fri, Jun 21 PM  NS2
13:20 - 15:00
(17)
NS
13:20-13:45 Propose an approach to defend against the attack for smart speaker Yuya Tarutani (Okayama Univ.), Kensuke Ueda, Yoshiaki Kato (Mitsubishi Electric)
(18)
NS
13:45-14:10 Rethinking the Test Dataset Construction of Machine Learning for Mobile Application Identification Takamitsu Iwai, Akihiro Nakao (UTokyo)
(19)
NS
14:10-14:35 Coordinated Operation based on 5G Network and Mobile Edge Computing Qinghao Liu (UTokyo), Yoshihisa Kishiyama (NTT Docomo, INC.), Kengo Sasaki, Akihiro Nakao (UTokyo)
(20)
NS
14:35-15:00 Flexible Extensions to Private LTE Networking with Softwarization Nakao Akihiro, Ping Du (UTokyo), Daisuke Maruyama, Munenori Ohuchi (IIJ)
  15:00-15:10 Break ( 10 min. )
Fri, Jun 21 PM  OCS3
15:10 - 16:30
(21)
OCS
15:10-15:35 Phase stable Analog RoF transmission with Commercially available digital optical transceiver Akihiro Fujie, Tomohiro Akiyama, Junya Nishioka, Eisuke Haraguchi, Toshiyuki Ando (MELCO)
(22)
OCS
15:35-16:00 255Gb/s PAM-8 O-band transmission using MLSE based on nonlinear channel estimation with 20-GHz bandwidth limitation. Hiroki Taniguchi, Shuto Yamamoto, Masanori Nakamura, Yoshiaki Kisaka (NTT)
(23)
OCS
16:00-16:25 50.4 Tbit/s, L-band 480 ch-WDM, 128 QAM-160 km digital coherent optical transmission using an injection-locked homodyne receiver Takashi Kan, Keisuke Kasai, Masato Yoshida, Toshihiko Hirooka, Masataka Nakazawa (Tohoku Univ.)
  16:25-16:30 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
PN Technical Committee on Photonic Network (PN)   [Latest Schedule]
Contact Address Masahiro Nakagawa (NTT)
TEL: +81-422-59-3951
E:
Motoharu Matsuura (UEC)
TEL: +81-42-443-5766
E: muc 
NS Technical Committee on Network Systems (NS)   [Latest Schedule]
Contact Address E-:ns-cat
Shinya Kawano (NTT)
TEL 0422-59-3143
Shiro Mizuno (NTT)
TEL 0422-59-6965 
OCS Technical Committee on Optical Communication Systems (OCS)   [Latest Schedule]
Contact Address Yoshiaki Kisaka (NTT)
TEL: 046-859-3036 FAX: 046-859-5541
E-: a

Masanori Takahashi (Furukawa Electric)
TEL: 0436-42-1725 FAX: 0436-42-9340
E-: fecoelectc 
Announcement URL of OCS is:http://www.ieice.org/~ocs/jpn-new/index.php


Last modified: 2019-06-21 09:39:26


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to NS Schedule Page]   /   [Return to OCS Schedule Page]   /   [Return to PN Schedule Page]   /  
 
 Go Top  Go Back   Prev PN Conf / Next PN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan